MathSciNet Relay Station
MathSciNet bibliographic data
MR168727 28.80 (53.80)
Federer, Herbert Some theorems on integral currents. Trans. Amer. Math. Soc. 117 1965 43–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement